MAUDE Adverse Event Report: SYNTHES GMBH 7MM TI STRAIGHT RADIAL STEM 26MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER

SYNTHES GMBH 7MM TI STRAIGHT RADIAL STEM 26MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Model Number 04.402.007S
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is an attorney.H4 device history part # 04.402.007s, synthes lot # 7607058, suppliers lot # na, release to warehouse date: 16 jul 2014, manufactured by: synthes monument.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.
 
Event or Problem Description
It was reported: on or about (b)(6) 2015 the patient suffered a fall, resulting in a radial head fracture in her right arm.On (b)(6) 2015 the patient underwent right radial head arthroplasty and the surgeon implanted a depuy synthes radial head prosthesis system to patient's arm to repair and secure the fracture.On (b)(6) 2021 the patient's physicians determined that the depuy synthes radial head prosthesis system implanted during the 2015 surgery had loosened and was otherwise defective.The patient's right arm failed, loosened and cause degradation of the cortical bone due to a defect in the implant, leading to periprosthetic fractures characteristics of failures with this specific implant.The patient experienced pain, tenderness and discomfort in her right upper extremity.This is report 2 of 2 for (b)(4).This report is for (1)7mm ti straight radial stem 26mm-sterile.

Brand Name
7MM TI STRAIGHT RADIAL STEM 26MM-STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL, POLYMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17001525
Report Number8030965-2023-06631
Device Sequence Number12554705
Product Code KWI
UDI-Device Identifier10886982128041
UDI-Public(01)10886982128041
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.402.007S
Device Catalogue Number04.402.007S
Device Lot Number7607058
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale